# SDR SWIA201438770

- Difficulty date: July 10, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HAND RAIL CUP ATTACHED TO PAX DOOR LOWER SILL ANGLE CORRODED.  LOCATED AND DRILLED NEW FWD HAND RAIL CUP IAW SRM.
